too much to deal with

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yana
Regular Member


Date Joined Feb 2008
Total Posts : 220
   Posted 3/31/2008 3:30 PM (GMT -7)   
Having trouble with my BP bf which is making me depressed,went to doc today and he tells me to try paxil,will it help with min dose to start or i might get hooked to paxil for life due to some rough patch >plz advise.
Never work just for money or for power. They won't save your soul or help you sleep at night.
~Marian Wright Edelman~


I have discovered that all human evil comes from this, man's being unable to sit still in a room.
~Blaise Pascal~


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40588
   Posted 3/31/2008 4:38 PM (GMT -7)   

Hi Yana,

If your depression is situational, I think that the paxil will help you through the rough spot and then you will be able to go off of it. 

If you have a chemical imbalance, then you will most likely have to continue using it. 

Is your bf taking anything for the bp?  I would encourage him to counseling and or medication if he isn't already doing so.

Hugs, Karen


  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 4/1/2008 2:23 AM (GMT -7)   

Hiya,

I too wonder if your boyfriends BP is being medicated? As Karen has already said, it depends on what is causing the depression as to how long you will be on it. If you are worried about becoming addicted and you need a long term med, then there are plenty of others out there. Talk to your doctor if you are worried, but if it is only short-term, i wouldnt worry too much.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/1/2008 4:56 AM (GMT -7)   
Yana

I was on Paxil for awhile,and it was very easy to get off of for me.
Although meds affect different people in different ways,but I would try it at least.

You need something to get you through all of this.
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:36 AM (GMT -7)
There are a total of 2,734,163 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
315 Guest(s), 11 Registered Member(s) are currently online.  Details
momto2boys, Chask, JayMot, Skyy, ArtAngel, Loutucky, Tick41, Girlie, pmm73, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer